On the interval of fluctuation of the singular values of random matrices

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-01267438
Contributor : Alain Pajor <>
Submitted on : Thursday, February 4, 2016 - 2:18:39 PM
Last modification on : Wednesday, September 4, 2019 - 1:52:04 PM

Identifiers

  • HAL Id : hal-01267438, version 1

Collections

Citation

Olivier Guedon, Alexander Litvak, Nicole Tomczak-Jaegermann, Alain Pajor. On the interval of fluctuation of the singular values of random matrices. Journal of the European Mathematical Society, European Mathematical Society, 2017, 19 (5), pp.1469-1505. ⟨hal-01267438⟩

Share

Metrics

Record views

100